# SDR SWAA2022041251224

- Difficulty date: December 11, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 55,142 hours, 32,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A940116
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** NOTED ON TEE SUPPORTSURFACE AT AFT CARGO COMPARTMENT STA 772 / REMOVED CORROSION AT AFT CARGO TEE SUPPORT STA 772. MEASURES: ORIGINIAL THICKNESS .070';MINIMUM THICKNESS FOUND .031'. MATERIAL LOST .039' FOUND OUT OF LIMITS.REPLACED TEE SUPPORT P/N 146A9401.16 AS PER REF B737-700 SRM 53-00-53-1A-2.AND WILL BE INSTALLED ON CUSTOMER ORDER -JPANEL-141-CLOSE
